# SDR FDEA201203010712

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 68,536 hours, 16,399 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RAMP PERSONNEL UNLOADING THE AFT CARGO BAY,  REPORTED STRONG FUEL ODOR.  ODOR  VERY STRONG COMING FROM THE LEFT WALL VENT.  LT AFT AND CENTER CARGO DOORS OPENED FOR VENTILATION.   FOUND FUEL LEAKING FROM COUPLING, LT SIDE WALL OF CENTER CARGO COMPARTMENT.   LEAKING COUPLER LOCATED ON TAIL TRANSFER FUEL LINE.  REMOVED COUPLING AND AJOINING PARTS,  R & R O-RINGS ON TAIL TRANSFER LINE COUPLING IAW MM 28-00-00-4.  LEAK CHECKED GOOD.  RETURNED TO SERVICE.
